advertisement
Question
Posted by: Claudine | 2009/10/16

Could I still fall pregnant

Hi There!
I started with Triodene 2 months ago, the first month was perfect, no breakthrough bleeding and i started my period on the exact date according to the pills. A week after my period I got married and went on honeymoon, i had intercourse again for the first time in many years, the days after intercourse i would have a little break through bleeding but it stopped soon after. But then i missed a pill and continued the next day with my birth control pills as normal, (we did have unprotected intercourse after that again) ever since then i had dark brown spotting everyday (it wasn'  t heavy but i have to use tampons). I thought it would go away by itself and that my period would start, but the day came that i should have started with my period, 4 days have past since then and i have no normal heavy menstruel bleeding, only still the dark brown spotting everyday.
What could the reason for this be? Is it possible that i could be pregnant or is it only an effect of the pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Do a pregnancy test to be sure.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/10/18

Do a pregnancy test to be sure.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement